# SDR IPXA2025091762364

- Difficulty date: September 7, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N75594
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W STA 1040 - 1060, RBL 62 INTERCOSTAL T-CHORD CORRODED.    INSTALLED NEW T-CHORD IAW B757-200PF SRM 51-40-02-0G-0.
